# SDR SIMA20180621002

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 19,432 hours, 13,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15220
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL OVERWING EMERGENCY LIGHT,  AFT OF THE EMERGENCY EXIT FAILED TO ILLUMINATE.  REMOVED AND REPLACED THE NR 2 BATTERY PACK CHARGER ASSY IAW AMM 33-51-17. OPS CHECKED GOOD.  PERFORMED AN OPS CHECK OF THE EXTERIOR EMERGENCY LIGHTS IAW AMM 33-51-15. OPS CHECKED GOOD.
